# SDR 2008UALA06238

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 46,100 hours, 33,165 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING OVERWING EXIT EMERGENCY LIGHT INOP.  REPLACED RT WING EMERGENCY LIGHT, OP CHECKS GOOD.  ACFT OK FOR SERVICE.
